# SDR CALA2016012500068

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 55,864 hours, 17,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32541
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK WAS FOUND ON INTERNAL SURFACE OF FWD CARGO COMPARTMENT DOOR CUTOUT, FWD LOWER CORNER, STATION 442, RBL 35 8=0.4" X 0 .4".  PERFORMED REPAIR IAW ECRA 5311-01671 & 737EN-53-024 0, INITIATED A DIP THAT STATES THE REPAIR IAW ECRA 5311-016 71 HAS ONLY FIRST STAGE APPROVAL & A NEW FAA FORM 8100-9 MUST BE ISSUED & DTA INCORPORATED PRIOR TO 06 MARCH 2016 FOR THE REPAIR TO REMAIN VALID, WITHIN 24 MONTHS.  PERFORMED NEW REPAIR ON FWD CARGO COMPARTMENT DOOR CUT OUT IAW ECRA NO.5330-05535 REV ORIGINAL & SRM 53-00-01 REPAIR 21.
